Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 16, 2015Passaic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 16, 2015, 4:29 PM EDT for Passaic County, New Jersey. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 4:29 PM EDT (20:29 UTC)
Expired
Jun 16, 2015, 5:30 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

County Passaic County, NJ

The radar

The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WWUS81 KPHI 162029
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT TUE JUN 16 2015
 
NJZ008-162130-
MORRIS-
429 PM EDT TUE JUN 16 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORRIS COUNTY...

AT 429 PM EDT...A STRONG THUNDERSTORM WAS OVER BUTLER...OR NEAR
POMPTON LAKES...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINCOLN PARK...KINNELON...BOONTON...BUTLER...MOUNTAIN LAKES...
RIVERDALE...LAKE TELEMARK...PEQUANNOCK TOWNSHIP AND WHITE MEADOW
LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4091 7433 4085 7433 4095 7453 4105 7445
      4102 7443 4103 7442 4100 7430 4097 7428
      4092 7429 4091 7427 4090 7427
TIME...MOT...LOC 2029Z 301DEG 40KT 4100 7436 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:48 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 16, 3:48 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT TUE JUN 16 2015

.SYNOPSIS...
A COLD FRONT WILL CLEAR THE FORECAST AREA LATE THIS EVENING.
A WARM FRONT FROM THE OHIO VALLEY WILL MOVE THROUGH OUR
REGION ON THURSDAY. A COLD FRONT FROM THE GREAT LAKES SHOULD
MOVE THROUGH EARLY ON FRIDAY, WITH THE FRONT STALLING JUST
TO THE SOUTH OF THE AREA BY SATURDAY MORNING. THE FRONT THEN
WILL START BACKING THROUGH THE NORTHEAST ON SUNDAY. A COLD FRONT
IS PREDICTED TO MOVE THROUGH THE AREA ON MONDAY FOLLOWED BY A WEAK
HIGH PRESSURE SYSTEM FROM THE WESTERN GREAT LAKES ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT IS MOVING THROUGH CENTRAL PENNSYLVANIA THIS AFTERNOON
AND WILL CROSS THROUGH OUR AREA LATE THIS AFTERNOON INTO THIS
EVENING. AHEAD OF THIS FRONT, THE AIRMASS HAS BECOME UNSTABLE AS
TEMPERATURES HAVE RISEN NOW THAT WE ARE IN THE WARM SECTOR BEHIND THE
LIFTING WARM FRONT TO OUR NORTH. SCATTERED SHOWERS HAVE DEVELOPED
ALONG A PRE-FRONTAL AIDED BY THE INSTABILITY. WE EXPECT SHOWERS TO
CONTINUE TO POP UP ACROSS THE AREA IN THE WARM SECTOR AHEAD OF THE
FRONT, AS WELL AS ALONG THE FRONTAL BOUNDARY. WITH PW VALUES BETWEEN
2-2.25 INCHES, ANY SHOWERS AND THUNDERSTORMS WILL BE QUITE EFFICIENT
RAIN PRODUCES, AND WILL RAIN VERY HEAVILY FOR A PERIOD OF TIME. THE
GOOD NEWS IS THAT THE STORMS SHOULD MOVE QUICKLY ENOUGH TO PRECLUDE
THE NEED FOR A FLASH FLOOD WATCH. HOWEVER, THERE IS THE POSSIBILITY
FOR LOCALIZED FLOODING, ESPECIALLY URBAN AND POOR DRAINAGE AREAS.
ALSO, WITH ANY THUNDERSTORMS, THERE COULD BE SOME STRONG GUSTY WINDS
THROUGH THIS AFTERNOON. HAIL DOES NOOK LIKE MUCH OF A THREAT
CONSIDERING HOW HIGH THE FREEZING AND WET BULB ZERO LEVELS ARE.

THE FRONT MOVE OFF THE COAST DURING THE EVENING HOURS, AND BEHIND
THE FRONT, PRECIPITATION WILL COME TO AN END FROM WEST TO EAST
PROVIDING A DRY FORECAST OVERNIGHT. TEMPERATURES WILL BE COOLER THAN
LAST NIGHT, BUT ARE EXPECTED TO REMAIN ABOVE NORMAL. OVERNIGHT LOWS
WERE A BLEND OF MAV/MET MOS AND MOSGUIDE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
HIGH PRESSURE VERY BRIEFLY BUILDS ACROSS THE AREA ON WEDNESDAY,
WHICH SHOULD PROVIDE DRY WEATHER ACROSS THE AREA. TEMPERATURES WILL
BE SEVERAL DEGREES LOWER THAN TUESDAY, BUT MAY END UP BEING CLOSE TO
OR SLIGHTLY ABOVE NORMAL FOR MANY AREAS. THE MAIN DIFFERENCE IS
DEWPOINTS WILL BE MARKEDLY LOWER, SO IT WILL NOT FEET EXTREMELY
OPPRESSIVE. A BLEND OF MAV/MET MOS AND MOSGUIDE WAS USED FOR DAYTIME
HIGHS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE WRF-NMMB INITIALIZATION LOOKED BETTER OVER THE NORTHEAST,
SHARPER TROF. BUT THE GFS IS HANDLING THE MIDWEST 500 MB
INITIALIZATION BETTER INCLUDING BILL. THERMALLY THE GFS LOOKS
BETTER AT 850MB AND THE WRF-NMMB AT 925MB. DP/DT CONTINUES
YESTERDAY'S TREND OF A STRONGER AND WIDER SERN CONUS RIDGE THAT
IS SHOVING BILL'S ROUTE ESTWARD.

GONE FROM THE MODEL'S SUITE OF BILL SOLUTIONS FROM YESTERDAY ARE ANY
THAT HAVE IT FLOUNDERING IN THE MIDWEST BEFORE DISSIPATING. NOW
THE MYRIAD OF SOLUTIONS ARE MORE NORTH-SOUTH OF US TRACKS AND HOW
SHEARED IS ITS ENERGY WHEN IT MOVES THROUGH THE NORTHEAST.
REGARDLESS OF THAT OUTCOME, WE ARE "CONNECTED" TO ITS OUTFLOW AND
THUS THE HEAVY DOWNPOUR POTENTIAL IS HIGHER THAN AVERAGE FOR JUNE
UNTIL A COLD FRONT FLUSHES THE TROPICAL AIR MASS AWAY FROM OUR
AREA ABOUT MONDAY. WE APPEAR RIGHT FOR THE WRONG REASON ABOUT THE
UKMET FRIDAY SOLUTION FROM YESTERDAY AS THE STRONGER WESTWARD
RIDGING WILL MAKE REMNANT OF BILL TAKE MORE TIME TO COMPLETE ITS
CIRCUIT. THERE REMAINS TOO MUCH RUN TO RUN CONTINUITY TO HONE IN
ON WHERE AND WHEN, ALTHOUGH THE WEEKEND TIMING AMONG THE MODELS IS
BECOMING A LITTLE MORE CONSISTENT WITH THE LAST TWO SOUNDING RUNS.

SPEAKING OF LACK OF RUN TO RUN CONTINUITY EVEN AT THE START OF THE
LONG TERM WEDNESDAY NIGHT: THE DAY RUNS HAVE BEEN MORE BULLISH
WITH HEAVIER RAIN, WHILE THE NIGHT RUNS HAVE BEEN MORE SUBDUED.
CONVECTIVE ABILITY WEDNESDAY NIGHT OTHER THAN THE NAM CUTS OFF
WELL TO OUR WEST AND THE OVERALL WAA DOES NOT LOOK AS TIGHT AS IT
DID YESTERDAY. THUS THE MODEL IDEA OF LOWERING QPF AS THE
CONVECTIVE PUNCH BOWL IS REMOVED ON WEDNESDAY NIGHT LOOKS LOGICAL.
GEOGRAPHICALLY THE MODELS ARE TRENDING SOUTHWARD, SO WE NUDGED
HIGHEST POPS SOUTHWARD ALSO.

COME THURSDAY MORNING, THERE IS ENOUGH INSTABILITY ALOFT TO SUPPORT
THUNDER, ESPECIALLY WEST AND WE CONTINUED THE CHANCE. AS THURSDAY
PROGRESSES, THE CHANCES FOR PRECIPITATION DECREASE, BUT, SOME
DAYTIME HEATING AND THE PRESENCE OF WEAK SHORT WAVES INCREASE
THE OVERALL CHANCES FOR THUNDER. STAT GUIDANCE MAX TEMPS HAVE CREPT
UPWARD FROM YESTERDAY AND WE ARE HOLDING ON TO HIER MAX TEMP CONTINUITY
BASED ON ITS TREND.

RIGHT NOW THE TIMING OF THE COLD FRONT IS POOR FOR WIDESPREAD PCPN
CHANCES WITHIN OUR CWA AS ITS EXPECTED TO COME THROUGH EARLY
FRIDAY. FORECAST INSTABILITY OVERNIGHT IS NOT THAT ROBUST AND POPS
WERE KEPT AS CHANCE.

THE COLD FRONT SHOULD BE SUFFICIENTLY SOUTH OF OUR CWA ON FRIDAY
TO GO WITH A PRIMARILY DRY FORECAST ALONG WITH OVERALL MORE
COMFORTABLE DEW POINTS. MAX TEMPS ARE TOWARD HIGHER STAT GUIDANCE.

OVER FATHER'S DAY WEEKEND EVEN WITHOUT A CONTRIBUTION FROM THE
REMNANTS OF BILL, OUR PCPN CHANCES INCREASE AS WARMER/HOTTER AND
MORE HUMID AIR IS PREDICTED TO RETURN. IF THE REMNANTS DO TRACK
THROUGH OUR CWA (NOW CONSENSUS TIMED TO PASS SATURDAY NIGHT THROUGH
OUR LONGITUDE) THAT WOULD INCREASE CHANCES FOR HEAVIER AND STRONGER
STORMS. GIVEN THE LACK OF CONTINUITY WITH MODEL SOLUTIONS, WE
HAVE GONE VERY CLOSE TO WPC GUIDANCE. WE ALREADY HAVE MENTION OF
STRONGER TSTMS AND HEAVY RAIN IN THE HWO AND WE WILL CONTINUE
MENTION.

THE COLD FRONT IS EXPECTED TO PASS THROUGH OUR CWA ON MONDAY AND
WE KEPT THE CHANCE FOR THUNDER GOING. THEN OUR FIRST LOOK AT TUESDAY
IS DRY WITH THE FRONTAL BOUNDARY SUFFICIENTLY SOUTH OF OUR CWA.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

TAFS ARE VFR, AND WILL GENERALLY STAY VFR THROUGH THE PERIOD. THE
EXCEPTION WILL BE WHEN SHOWERS/THUNDERSTORMS AFFECTS A TAF SITE.
ONCE A SHOWER OR THUNDERSTORM MOVES ACROSS A SITE, IT COULD LOWER
VSBYS AND/OR CIGS TO AT LEAST MVFR, AND POSSIBLY IFR IF THE RAIN IS
HEAVY ENOUGH. THE FRONT IS EXPECTED TO BE APPROACHING RDG/ABE AROUND
21Z, THEN CONTINUE SOUTHWARD AND ARRIVE AT PHL AROUND 23Z, THEN
MIV/ACY AROUND 01Z, THEN OFF THE COAST BY 03Z. BEHIND THE FRONT,
PRECIPITATION WILL COME TO AN END. WINDS AHEAD OF THE FRONT WILL BE
MOSTLY SOUTHWEST-WEST AND GUST AROUND 20 KNOTS. BEHIND THE FRONT,
WINDS WILL SWITCH TO THE NORTHWEST.

ON WEDNESDAY, VFR CONDITIONS WILL PREVAIL. WINDS WILL BECOME MORE
NORTHEAST, THEN EAST, THEN SOUTHEAST THROUGH THE DAY AS HIGH
PRESSURE BUILDS ACROSS THE AREA AND OFFSHORE BY THE AFTERNOON. WINDS
DURING THE DAY WEDNESDAY SHOULD BE 5-10 KNOTS OR LESS.

OUTLOOK...
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WILL AVERAGE MVFR CONDITIONS
OVERALL. SOME IFR CONDITIONS IN SHOWERS/THUNDERSTORMS/FOG, ESPECIALLY
ON THURSDAY MORNING. SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE INTO
THURSDAY NIGHT WITH POSSIBLY MORE IFR CONDITIONS.

FRIDAY...MAINLY VFR CONDITIONS EXPECTED.

FRIDAY NIGHT THROUGH SUNDAY...PREDOMINATELY VFR. BUT SCATTERED
SHOWERS AND THUNDERSTORMS THROUGHOUT THIS PERIOD SHOULD LOWER
CIGS TO MVFR AND VSBYS TO IFR AT TIMES IN SHOWERS AND TSTMS.

&&

.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS CONTINUE TO BE EXPECTED ACROSS
THE WATERS THROUGH TONIGHT AND WEDNESDAY. A COLD FRONT WILL CROSS
THE WATERS THIS EVENING, WITH WINDS SWITCHING FROM SOUTHWEST-WEST
AHEAD OF THE FRONT, AND NORTHWEST BEHIND. WINDS COULD GUST AROUND 20
KNOTS AT TIMES, BUT REMAIN BELOW ADVISORY LEVELS. ANY STRONG WINDS
WILL BE ASSOCIATED WITH THUNDERSTORM ACTIVITY THIS AFTERNOON/EVENING.

OUTLOOK...
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...OUTSIDE OF SPECIAL MARINE
WARNINGS FROM THUNDERSTORMS, THE OVERALL SYNOPTIC PATTERN
INDICATES SUB SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL.

SATURDAY THROUGH SUNDAY...WINDS AND SEAS ARE PREDICTED TO GET
CLOSER TO SMALL CRAFT ADVISORY CONDITIONS IN A STRONGER
SOUTHERLY FLOW. IN ADDITION, SCATTERED SHOWERS AND THUNDERSTORMS
COULD PRODUCE MORE STRONG GUSTY WINDS REQUIRING SPECIAL
MARINE WARNINGS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/MEOLA
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/ROBERTSON/MEOLA
MARINE...GIGI/ROBERTSON/MEOLA
Hazardous weather outlook, Jun 16, 3:52 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT TUE JUN 16 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-172000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
352 PM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN
INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY
NIGHT INTO THURSDAY, AND ALSO OVER THE UPCOMING WEEKEND. BOTH
THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING
AND/OR DAMAGING THUNDERSTORM WINDS WITH A HIGHER PROBABILITY
OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION OUTSIDE OF LOCAL WARNINGS NOT EXPECTED AT THIS
TIME.

DEZ004-NJZ014-024>026-172000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
352 PM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN
INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY
NIGHT INTO THURSDAY, AND ALSO OVER THE UPCOMING WEEKEND. BOTH
THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING
AND/OR DAMAGING THUNDERSTORM WINDS WITH A HIGHER PROBABILITY
OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION OUTSIDE OF LOCAL WARNINGS NOT EXPECTED AT THIS
TIME.

ANZ430-431-450>455-172000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS EARLY THIS EVENING MAY PRODUCE WIND GUSTS IN EXCESS
OF 30 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS THURSDAY AND GAIN OVER THE WEEKEND
MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 16, 2:13 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT TUE JUN 16 2015

DEZ001-NJZ016-017-021-022-161945-
NEW CASTLE-ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
213 PM EDT TUE JUN 16 2015

...A HEAVY SHOWER WILL AFFECT NORTHERN NEW CASTLE...WEST CENTRAL
ATLANTIC...SALEM...SOUTHERN GLOUCESTER AND CUMBERLAND COUNTIES...

AT 211 PM EDT...A SHOWER WAS OVER NEW CASTLE...OR NEAR WILMINGTON...
MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND HEAVY RAIN ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...
PENNSVILLE...CLAYTON...CARNEYS POINT...ELSMERE...NEW CASTLE...PENNS
GROVE...SALEM...BUENA...LAUREL LAKE...WOODSTOWN...ALLOWAY...
WEYMOUTH...QUINTON...DELAWARE CITY AND NEWFIELD.

LAT...LON 3982 7558 3952 7475 3926 7501 3949 7553
      3954 7554 3957 7551 3961 7552 3971 7549
      3972 7551 3962 7561 3959 7561 3959 7557
      3958 7558 3951 7557 3957 7578
TIME...MOT...LOC 1811Z 296DEG 25KT 3967 7556
Special weather statement, Jun 16, 3:15 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT TUE JUN 16 2015

NJZ021>025-162115-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CUMBERLAND-
315 PM EDT TUE JUN 16 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ATLANTIC...NORTHERN
CAPE MAY AND SOUTHEASTERN CUMBERLAND COUNTIES...

AT 314 PM EDT...A STRONG THUNDERSTORM WAS OVER CUMBERLAND...OR NEAR
MILLVILLE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...OCEAN CITY...CUMBERLAND...
PLEASANTVILLE...SOMERS POINT...VENTNOR CITY...BRIGANTINE...
NORTHFIELD...ABSECON...MARGATE CITY...BUENA...LAUREL LAKE...
WOODBINE...SEA ISLE CITY...ESTELL MANOR...AVALON...LONGPORT AND
CORBIN CITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3930 7454 3933 7468 3927 7459 3929 7455
      3928 7455 3908 7473 3936 7513 3954 7491
      3946 7444 3940 7449 3939 7444 3940 7440
      3946 7443 3941 7440 3943 7436 3944 7439
      3944 7433
TIME...MOT...LOC 1914Z 317DEG 30KT 3938 7498

NIERENBERG
Local storm report, Jun 16, 4:15 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     MARINE TSTM WIND S OCEAN CITY            39.27N  74.60W
06/16/2015  M44 MPH          CAPE MAY           NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500289

STAFF
Local storm report, Jun 16, 4:17 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     MARINE TSTM WIND WEST ATLANTIC CITY      39.37N  74.50W
06/16/2015  M39 MPH          ANZ452             NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500290

STAFF
Local storm report, Jun 16, 4:21 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     UPPER TWP               39.25N  74.73W
06/16/2015                   CAPE MAY           NJ   EMERGENCY MNGR

            WIRES DOWN IN THE TOWNSHIP

&&

EVENT NUMBER PHI1500291

STAFF
Special weather statement, Jun 16, 4:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT TUE JUN 16 2015

NJZ008-162130-
MORRIS-
429 PM EDT TUE JUN 16 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORRIS COUNTY...

AT 429 PM EDT...A STRONG THUNDERSTORM WAS OVER BUTLER...OR NEAR
POMPTON LAKES...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINCOLN PARK...KINNELON...BOONTON...BUTLER...MOUNTAIN LAKES...
RIVERDALE...LAKE TELEMARK...PEQUANNOCK TOWNSHIP AND WHITE MEADOW
LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4091 7433 4085 7433 4095 7453 4105 7445
      4102 7443 4103 7442 4100 7430 4097 7428
      4092 7429 4091 7427 4090 7427
TIME...MOT...LOC 2029Z 301DEG 40KT 4100 7436

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:13 AM EDTMarine Dense Fog AdvisoryPHI4 hr
Jun 16, 12:23 PM EDTSpecial Weather StatementPHISussex52 min
Jun 16, 1:13 PM EDTSpecial Weather StatementPHIOcean32 min
Jun 16, 1:27 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jun 16, 2:11 PM EDTSpecial Weather StatementPHICumberland, Salem94 min
Jun 16, 2:13 PM EDTSpecial Weather StatementPHICumberland, Salem92 min
Jun 16, 3:15 PM EDTSpecial Weather StatementPHIAtlantic2 hr
Jun 16, 3:27 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland44 min
Jun 16, 3:28 PM EDTSpecial Marine WarningPHI32 min
Jun 16, 3:54 PM EDTSpecial Marine WarningPHI2 hr
Jun 16, 7:08 PM EDTSpecial Weather StatementPHIBurlington52 min
Jun 15, 8:04 PM EDTFlash Flood WarningPHIBucks4 hr
Jun 15, 11:23 PM EDTAreal Flood WarningPHINorthampton4 hr

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.